# SDR AALA202506139167

- Difficulty date: June 13, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N804AW
- Make and model: Airbus A319-132
- Aircraft serial: 1043
- Aircraft time: 78,660 hours, 37,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EPSU FWD LEFT FAULT BATT MESSAGE WHILE ACCOMPLISHING OPERATIONAL TEST OF THE EMERGENCY LIGHTS. MAINTENANCE REPLACED THE EPSU BATTERIES FOR THE FWD LEFT EPSU IAW AMM 33-51-38.
